Accidently given double dose of tresiba

3 posts, 2 contributors

Search the DAFNE Online Forums

 
franklin123 DAFNE Graduate
Worcestershire NHS
5 posts

Hi

I am pretty certainn I have given 2 doses of tresiba. Thought I hadn't had my 18 unit dose so gave it again. It was only after I'd done it that I felt I had actually given my dose earlier.
Please can u advise.
Many thanks.

JayBee DAFNE Graduate
James Paget University Hospitals NHS Foundation Trust
764 posts

You will probably find your QA insulin will respond stronger than usual when you take your usual meal ratios or correctional doses. You may also find that you slowly drop as the day goes by, so monitoring your BGs every hour or two should be about right for preventing a hypo; maybe more often depending on how aggressive the drop is. See how you go?

I've done stuff like this before but it was with Levemir. Easily done and thank gawd the dose runs out eventually. Take care, and stay safe.

franklin123 DAFNE Graduate
Worcestershire NHS
5 posts

Thanks for your reply Jay Bee. I know the problems will occur during the night so will need to be vigilant until bedtime.